RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 147–156 (Mi mz6563)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

Nonmatrix varieties of associative algebras

V. N. Latyshev


Full text: PDF file (969 kB)

Bibliographic databases:
UDC: 519.4

Citation: V. N. Latyshev, “Nonmatrix varieties of associative algebras”, Mat. Zametki, 27:1 (1980), 147–156

Citation in format AMSBIB
\Bibitem{Lat80}
\by V.~N.~Latyshev
\paper Nonmatrix varieties of associative algebras
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 147--156
\mathnet{http://mi.mathnet.ru/mz6563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562485}
\zmath{https://zbmath.org/?q=an:0427.16017}


Linking options:
  • http://mi.mathnet.ru/eng/mz6563
  • http://mi.mathnet.ru/eng/mz/v27/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:91
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020